# SDR 4MZA20231109060

- Difficulty date: November 8, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N775PA
- Make and model: Amazon MK27-2
- Aircraft serial: 000797
- Aircraft time: 3 hours, 41 cycles
- System (JASC): 7100 · Powerplant System
- Part: Motor
- Part number: 14013105
- Part serial: BS01000074F1
- Condition: Unknown
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON WEDNESDAY, NOVEMBER 8TH, SERIAL NUMBER 000797 N775PA WAS CONDUCTING A PACKAGE DELIVERY IN LOCKEFORD, CA.  AFTER A NOMINAL DELIVERY, THE DRONE TRAVELED BACK TO THE PADDC LANDING LOCATION AND ENTERED THE VTOL LANDING PHASE OF FLIGHT ABOVE THE LANDING MARKER. DURING THE VTOL LANDING, THE DRONE SELF-INITIATED A SHUTDOWN OF THE FRONT RIGHT (#3) MOTOR, WITH ASSOCIATED HEALTH ALERT FOR MEP OUT FAILURE. THE DRONE COMPLETED A NOMINAL LANDING ON THE MARKER PER DESIGN. THE PROPELLER, MOTOR AND ESC HAVE BEEN REMOVED AND SHIPPED TO SEATTLE FOR FURTHER INVESTIGATION.
